# SDR DLL13961508

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CUP COVERING EGGS IN OVEN CAUGHT FIRE IN NR 1 OVEN.  FIRE EXT WITH HALON EXT.
